# SDR AALA201707079017

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 65,670 hours, 8,219 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery Cable
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  APU BATTERY TERMINAL IS BURNED AND NO LONGER ATTACHED TO THE CONTACTOR TO THE AFT SIDE OF THE APU BATTERY.  THE CONTACTOR IS BURNED AS WELL. CABLE FOR APU BATT REPLACED.  APU CHKS OK IAW AMM 49-11-00.
